Welcome to Dmitry VOLPER homepage

Dmitry Eugenjevich VOLPER was born on May 5th, 1971. In 1988 he entered Omsk State University from which successfully graduated in 1993 with a degree in Mathematics. In the same year Dmitry became a graduate student of Dr. Valerii N. Berestovskii . In November 1996 Dmitry completed his candidatskaja dissertation (Ph.D. thesis) "Sectional curvature of homogeneous metrics on spheres and projective spaces". Now he is continuing research in this field - the last but not the least (and undoubtedly most complex) 3-dimansional family of Sp(n+1)-invariant metrics on 4n+3-spheres. 1991 Mathematics Subject Classification - 53 (Differential Geometry)

Current affiliation - Omsk State University, Mathematical Analysis Department.

E-mail: volper@univer.omsk.su


  1. with V.N. Berestovsky Class of U(n)-invariant riemannian metrics on manifolds, diffeomorfic to odd dimensional spheres // Sib.Mat.Journ., 1993,V.34,N4,P.24-32.
  2. Sectional curvatures of diagonal Sp(n+1)-invariant family of metrics on 4n+3-spheres // Sib.Mat.Journ., 1994,V.35,N6,P.1230-1242.
  3. The estimation of sectional curvature // Fundamental and applied mathematics, Omsk,1994,P.17-24.
  4. Sectional curvatures of Spin(9)-invariant metrics on 15-spheres // to appear
  5. Sectional curvature of nonstandard invariant metrics on projective spaces // to appear